| Catalog Number |
140.752 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
12/19/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.Considering the surgical methodology, it was seen that the dentist has selected an implant design which is not recommended for the patient's bone quality.
Event or Problem Description
(b)(4) ¿ the dentist reported that 4 months and 3 days after the dental implant was installed in intraoral region 18#, its non- osseointegration was observed.Moreover, 20n.Cm of primary stability was achieved and the patient presented insufficient bone quality/quantity (bone type ii).